# SDR CA070514047

- Difficulty date: April 11, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EMITTED A NOISE AND ENGINE PARAMETERS WERE SEEN TO FLUCTUATE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES. (TC NR 20070514047)
